| Model Number |
602 |
| Medical Device Problem Codes |
Off-Label Use (1494); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
02/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history records were reviewed and there were no non-conformities or deviations noted during the manufacturing of the lens that would have caused or contributed to the nature of this complaint.Additionally, our lenses are 100% inspected before they leave our manufacturing site.Therefore, we are confident that the lens was processed per standard operating procedures and inspections and have met all criteria for release.Based on the information provided, the risk assessment for the lucia 3-piece product, and our experience, we have determined that the following factor may have caused or contributed to the reported issue: off-label use of the yamane technique: the ct lucia 602 lens is not validated for use with the yamane scleral fixation technique.This off-label method introduces rotational forces and anchoring dynamics that are not accounted for in the design specifications of the lens.
Event or Problem Description
The ct lucia 602 lens was implanted using the yamane technique.The lens had tilted in the eye and was explanted on the same day.The patient was left aphakic and discharged with no complications.The surgeon has scheduled a re-implantation surgery in approximately 2-3 months.
Additional Manufacturer Narrative
D9: changed from no, to yes, device is available for evaluation.H6: type of investigation - added 10 (testing of actual device).Attached device evaluation summary.